zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
H guaranteed cost control for uncertain Markovian jump systems with mode-dependent distributed delays and input delays. (English) Zbl 1185.93036
Summary: This paper investigates the H guaranteed cost control problem for mode-dependent time-delay jump systems with norm-bounded uncertain parameters. Both distributed delays and input delays appear in the system model. Based on a matrix inequality, a sufficient condition for the existence of robust H guaranteed cost controller is derived, which stabilizes the considered system and guarantees that both the H performance level and a cost function have upper bounds for all admissible uncertainties. By the cone complementary linearization approach, the desired state-feedback controller can be constructed. A numerical example is provided to show the effectiveness of the proposed theoretical results.
MSC:
93B36H -control
60J75Jump processes
60H10Stochastic ordinary differential equations
34H05ODE in connection with control problems
References:
[1]Chang, S. S. L.; Peng, T. K. C.: Adaptive guaranteed cost control of systems with uncertain parameter, IEEE trans. Autom. control 17, 474-483 (1972) · Zbl 0259.93018 · doi:10.1109/TAC.1972.1100037
[2]Chen, W.; Xu, J.; Guan, Z.: Guaranteed cost control for uncertain Markovian jump systems with mode-dependent time-delays, IEEE trans. Autom. control 48, 2270-2276 (2003)
[3]Boukas, E. K.; Liu, Z. K.; Sunni, F. A.: Guaranteed cost control of a Markov jump linear uncertain system using time-multiplied cost function, J. optim. Theory appl. 116, 183-204 (2003) · Zbl 1046.93049 · doi:10.1023/A:1022170404978
[4]Chen, W.; Guan, Z.; Lu, X.: Delay-dependent guaranteed cost control for uncertain discrete-time systems with both state and input delays, J. franklin inst. 341, 419-430 (2004) · Zbl 1055.93054 · doi:10.1016/j.jfranklin.2004.04.003
[5]Dhawan, A.; Kar, H.: Optimal guaranteed cost control of 2-D discrete uncertain systems: an LMI approach, Signal process. 87, 3075-3085 (2007) · Zbl 1186.94105 · doi:10.1016/j.sigpro.2007.06.001
[6]Chen, Q.; Yu, L.; Zhang, W.: Delay-dependent output feedback guaranteed cost control for uncertain discrete-time systems with multiple time-varying delays, IET control theory appl. 1, 97-103 (2007)
[7]Y. Ma, Q. Zhang, Y. Ren, X. Zhang, Hnbsp; guaranteed cost control for time-delay uncertain discrete systems, in: International Conference, ICARCV 9, 2006, pp. 1 – 6.
[8]Wu, H.; Cai, K.: H2 guaranteed cost fuzzy control design for discrete-time nonlinear systems with parameter uncertainty, Automatica 42, 1183-1188 (2006) · Zbl 1117.93347 · doi:10.1016/j.automatica.2006.02.025
[9]De Oliveiraa, P. J.; Oliveirab, R. C. L.F.; Leitec, V. J. S.; Montagnerb, V. F.; Peres, P. L. D.: H guaranteed cost computation by means of parameter-dependent Lyapunov functions, Automatica 40, 1053-1061 (2004) · Zbl 1110.93021 · doi:10.1016/j.automatica.2004.01.025
[10]Kosmidou, O. I.; Boutalis, Y. S.: A linear matrix inequality approach for guaranteed cost control of systems with state and input delays, IEEE trans. Syst. man cybern. A 36, 936-942 (2006)
[11]Zhou, S.; Li, T.: Robust stabilization for delayed discrete-time fuzzy systems via basis-dependent Lyapunov – krasovakii function, Fuzzy sets syst. 151, 139-153 (2005) · Zbl 1142.93379 · doi:10.1016/j.fss.2004.08.014
[12]Niu, Y.; Ho, D. W. C.; Lam, J.: Robust integral sliding mode control for uncertain stochastic systems with time-varying delay, Automatica 41, 873-880 (2005) · Zbl 1093.93027 · doi:10.1016/j.automatica.2004.11.035
[13]Xie, L.; Fridman, E.; Shaked, U.: Robust H control of distributed delay systems with application to combustion control, IEEE trans. Autom. control 46, 1930-1935 (2001) · Zbl 1017.93038 · doi:10.1109/9.975483
[14]Xu, S.; Chen, T.: Robust H output feedback control for uncertain distributed delay systems, Eur. J. Control 9, 562-570 (2003)
[15]Xu, S.; Chen, T.: An LMI approach to the H filter design for uncertain systems with distributed delays, IEEE trans. Circuits syst. 51, 195-201 (2004)
[16]Xu, S.; Lam, J.; Zou, Y.: Delay-dependent guaranteed cost control for uncertain systems with state and input delays, IEE proc. Control theory appl. 153, 307-313 (2006)
[17]Chen, J. D.: Delay-dependent robust H control of uncertain neutral systems with state and input delays: LMI optimization approach, Chaos solitons fractals 33, 595-606 (2007) · Zbl 1136.93018 · doi:10.1016/j.chaos.2006.01.024
[18]Czornik, A.; ' swierniak, A.: On direct controllability of discrete time jump linear system, J. franklin inst. 341, 491-503 (2004)
[19]Cao, Y.; Lam, J.: Robust control of uncertain Markovian jump systems with time-delay, IEEE trans. Autom. control 45, 77-83 (2000) · Zbl 0983.93075 · doi:10.1109/9.827358
[20]K. Gu, An integral inequality in the stability problem of time-delay systems, in: Proceedings of the 44th IEEE Conference on Decision Control, Sydney, Australia, December 2000, pp. 2805 – 2810.
[21]Mao, X.: Exponential stability of stochastic delay interval systems with Markovian switching, IEEE trans. Autom. control 47, 1604-1612 (2002)
[22]El Ghaoui, L.; Oustry, F.; Rami, M. Ait: A cone complementarity linearization algorithm for static outputfeedback and related problems, IEEE trans. Autom. control 42, 1171-1176 (1997) · Zbl 0887.93017 · doi:10.1109/9.618250